# SDR CA160121002

- Difficulty date: January 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 747-47UF
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) BOEING REPORTED THAT ON SATURDAY NIGHT LOCAL TIME THERE WAS A FIRE IN THE APU COMPARTMENT.  THE FIRE BOTTLES WERE DISCHARGED AND THE CREW EVACUATED THE ACFT WITHOUT INJURIES.  IN THE SUBSEQUENT VISUAL INSPECTION THE APU STARTER MOTOR WAS SEEN TO BE DETACHED FROM THE APU AND WAS HANGING BY ITS ELECTRICAL CABLES. DISCUSSION ONGOING FOR THE ENGINE INVESTIGATION.
